Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spaces of type BLO for non-doubling measures


Author: Yinsheng Jiang
Journal: Proc. Amer. Math. Soc. 133 (2005), 2101-2107
MSC (2000): Primary 42B20, 42B25, 42B35
DOI: https://doi.org/10.1090/S0002-9939-05-07795-6
Published electronically: January 31, 2005
MathSciNet review: 2137877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spaces of type BLO for the positive Radon measures satisfying a growth condition on $\mathbb R^d$ are introduced. It is shown that some properties which hold for the classical space BLO when $\mu$ is a doubling measure remain valid for the spaces of type BLO introduced in this paper, without assuming $\mu$ doubling.


References [Enhancements On Off] (What's this?)

  • 1. C. Bennett, Another characterization of BLO, Proc. Amer. Math. Soc., 85(1982), 552-556. MR 0660603 (84h:42029)
  • 2. R. R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc., 79(1980), 249-254. MR 0565349 (81b:42067)
  • 3. M. A. Leckband, Structure results on the maximal Hilbert transform and two-weight norm inequalities, Indiana Univ. Math. J., 34 (1985), 259-275. MR 0783915 (86k:42016)
  • 4. F. Nazarov, S. Treil and A. Volberg, Weak type estimates and Cotlar's inequalities for Calderón-Zygmund operators on non-homogeneous spaces, Internat. Math. Res. Notices, 9 (1998), 463-487. MR 1626935 (99f:42035)
  • 5. E. M. Stein, Singular integral, harmonic functions, and differentiability properties of functions of several variables, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., 1967, 316-335. MR 0482394 (58:2467)
  • 6. X. Tolsa, BMO, $H^1$ and Calderón-Zygmund operators for non doubling measures, Math. Ann., 319 (2001), 89-149. MR 1812821 (2002c:42029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 42B25, 42B35

Retrieve articles in all journals with MSC (2000): 42B20, 42B25, 42B35


Additional Information

Yinsheng Jiang
Affiliation: Department of Mathematics, Xinjiang University, Urumqi, 830046, People’s Republic of China
Email: ysjiang@xju.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-05-07795-6
Keywords: Non-doubling measure, RBLO($\mu$), RBMO($\mu$), Calder\'on-Zygmund maximal operator, maximal operator
Received by editor(s): November 22, 2003
Received by editor(s) in revised form: March 24, 2004
Published electronically: January 31, 2005
Additional Notes: The author was supported in part by NSFC Grant #10261007.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society